question-icon

What causes reddish pimples on face after long term usage of Skinlite cream?

default
Posted on Tue, 19 May 2015
Question: Hellooo..

I have been usin Skinlite for last 3 years..and my skin has beer fairer..Now my skin seems to be allergic and there were reddish tiny pimples on my entire face..I stopped using skinlite and now the allergy on my face increased and my skin is getting darker..

Please suggest how to cure my allergy and an alternate way to stay fairer..

It would be really great if you suggest a way to solve this
doctor
Answered by Dr. Ilyas Patel (2 hours later)
Brief Answer:
Irritant contact dermatitis

Detailed Answer:
Hi,

Welcome to HCM...

You are applying skinlite cream to get fair skin from long time. It contains hydroquinone. It is a toxic drug causing irritation,papular eruptions,small dots of depigmentation and redness. There may be itching,burning and discomfort.

I strictly advise you to stop it immediately and never to apply again. And have protection from sunexposure.

You consult dermatologist and have perfect treatment. Still, I would recommend as follow...

- antihistaminics
- steroid in tappering dose
-vitamin C
- antioxidant
-mild steroid with antibitic cream application
- sun protection with sun screen

I hope this would help you in managing your skin problem...still, if you have any query..you may ask.

Thanks.

Dr. Ilyas Patel MD



Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
default
Follow up: Dr. Ilyas Patel (21 minutes later)
Hi.

Then what all things I can do to stay fairer?

Please provide your valuable suggestions
doctor
Answered by Dr. Ilyas Patel (1 hour later)
Brief Answer:
Irritant contact dermatitis

Detailed Answer:
Hi,

Welcome back...

I can understand your concern for fair skin.. But,it should not be at the cost of toxic effect of application. At present you are having irritation and rash,so first it should be cleared. Then we can think for making your skin little fair. So for few months, you forget to apply any depigmenting preparation.

After complete recovery,you may follow as below...

- kojic acid containing gel at night
-sun screen gel for sun protection during day time
- tab glutathion
- tab vitamin C

Above treatment may be considered after complete recovery of irritant contact dermatitis, under observation of dermatologist.

I hope this would be helpful.

Wishing you early recovery..

Thanks.

Dr. Ilyas Patel MD
Above answer was peer-reviewed by : Dr. Neel Kudchadkar
doctor
default
Follow up: Dr. Ilyas Patel (19 hours later)
Thank you very much for sharing this information.. Also, can you please suggest good brands for kojic acid gel and tab gulathion.. Do they have any side-effects.. I have hypothyroidism and PCOS..and also I M taking medicine for hypothyroidism.. So will the intake of gulathion tablets affect my body?

Please provide a suggestion on the same.
doctor
Answered by Dr. Ilyas Patel (2 hours later)
Brief Answer:
kovite active gel, kojiglo cream

Detailed Answer:
Hi,

Welcome back..

Thanks for you satisfaction by my answer.

There are so many companies making kojic acid containing cream and gel...like kovite active gel,kojiglo cream...etc

Glutathion is safe molecule...available as tablets...like xtrarole tab

Continue treatment for hypothyroidism and PCOS.

I hope this might help you.

Thanks.

Dr. Ilyas Patel MD
Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
Answered by
Dr.
Dr. Ilyas Patel

Dermatologist

Practicing since :1982

Answered : 4488 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes reddish pimples on face after long term usage of Skinlite cream?

Brief Answer: Irritant contact dermatitis Detailed Answer: Hi, Welcome to HCM... You are applying skinlite cream to get fair skin from long time. It contains hydroquinone. It is a toxic drug causing irritation,papular eruptions,small dots of depigmentation and redness. There may be itching,burning and discomfort. I strictly advise you to stop it immediately and never to apply again. And have protection from sunexposure. You consult dermatologist and have perfect treatment. Still, I would recommend as follow... - antihistaminics - steroid in tappering dose -vitamin C - antioxidant -mild steroid with antibitic cream application - sun protection with sun screen I hope this would help you in managing your skin problem...still, if you have any query..you may ask. Thanks. Dr. Ilyas Patel MD